# SDR DHL9670821C

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NOSE WHEEL WELL HAS EXFOLIATION CORROSION AT BS 298 BL 0 TO RBL 6, HORIZONTAL WEB OF DOG HOUSE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-10-9, 11 INCHES BY 15 INCHES.
